Open Access
Translator Disclaimer
2008 Fundamental groups of topological stacks with the slice property
Behrang Noohi
Algebr. Geom. Topol. 8(3): 1333-1370 (2008). DOI: 10.2140/agt.2008.8.1333

Abstract

The main result of the paper is a formula for the fundamental group of the coarse moduli space of a topological stack. As an application, we find simple formulas for the fundamental group of the coarse quotient of a group action on a topological space in terms of the fixed point data. In particular, we recover, and vastly generalize, results of Armstrong, Bass, Higgins and Taylor and Rhodes.

Citation

Download Citation

Behrang Noohi. "Fundamental groups of topological stacks with the slice property." Algebr. Geom. Topol. 8 (3) 1333 - 1370, 2008. https://doi.org/10.2140/agt.2008.8.1333

Information

Received: 11 January 2008; Revised: 14 June 2008; Accepted: 15 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1149.22003
MathSciNet: MR2443246
Digital Object Identifier: 10.2140/agt.2008.8.1333

Subjects:
Primary: 22A22, 22F05, 54H15
Secondary: 57S05, 57S10, 57S20, 57S30

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.8 • No. 3 • 2008
MSP
Back to Top